# SDR 99FDEA00109

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 636 - WHILE WORKING NR 620 FOUND STR 20 LEFT BS 1148-1183 CORRODED ON OTBD SURFACE FROM 1170-1178.  REMOVED STR 20 BS 1148-1183, FABRICATED AND INSTALLED NEW STR (LT) IAW FEDEX SRM 51-10-1, 51-30-2, FEDEX MM 51-20-151 AND FEDEX EA 7-5100-44396.
